# SDR WX0A20131004714

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053865
- Condition: Cracked
- Location: Bs 229 - 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR CUSP WEB IS CRACKED AT FS 229 TO 237 LBL 18.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER & FILLER AND INSTALLED REPAIR PARTS IAW SRM 53-05, FIG 131 A-14.
